Things are going really well. I haven’t had symptoms in over a week and I met someone new. We met last night with my friend and her wife. My friend thought we would get along well. He’s really nice. His name is Jason and he’s such a gentleman. We were hanging out at a local bar and he bought us wings and was buying me drinks. The beer was cheap but the gesture made me feel really good. I’m used to being taken advantage of because of my kindness so to have a guy treat me good is unfamiliar territory. From what my friend says Jason is also taken advantage of because of his kindness so I think we make a good fit for each other. He came over tonight for a second date and we watched the new Hunger Games movie. It was really good. I’m so used to being a loner. Since reconnecting with my friend and her wife they’ve really started to pull me out of my shell. Sometimes I feel guilty when people treat me nice. It’s like no you’re not supposed to do that. I think this is a new step in my recovery.
For a while there things were getting pretty hairy. I started hearing voices which I rarely do, and getting visual hallucinations and delusions. It really seemed to be increasing and I was also having thought blocking. It made my doctors really nervous because I stopped getting the ECT treatments. Now my pdoc won’t adjust my meds until I start getting treatments again. I feel like she has a gun to my head because I have a lot of anxiety surrounding the treatments. I woke up too soon from the anesthesia and was paralyzed from the muscle relaxer so because I couldn’t control my breathing I felt like I couldn’t breathe. It only lasted a couple of minutes but my therapist feels I have some PTSD from the experience so I’m scared to death to get the treatments. I have to come off of the Risperdal because my Prolactin levels are high so I need my pdoc to adjust my meds but to do that I need to have the treatments. She has a gun to my head. Oh well. I’m excited for this new relationship so it looks like things are taking a turn for the better.